# SDR MALA010790

- Difficulty date: December 5, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 6225812001
- Part serial: 15446
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3134, DUAL HEADING FAILURE INFLIGHT (COMPARATOR) AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 FLUX DETECTOR UNIT P/N 622-5812-001 S/N ON 26179, S/N OFF 15446.  NR 2 AHRS OP CHECKS GOOD IAW SF 340 MM CHAP 34.15446.
